# SDR SWAA2017082915962

- Difficulty date: August 22, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE KEEL BEAM SUPPORT BRACKET CRACKED AT BS 546, LBL 5.  R&R BRACKET IAW SRM.
